Open Access
Translator Disclaimer
March, 1976 On Invariance and Randomization in Fractional Replication
J. N. Srivastava, B. L. Raktoe, H. Pesotan
Ann. Statist. 4(2): 423-430 (March, 1976). DOI: 10.1214/aos/1176343421

Abstract

This paper generalizes the results of Paik and Federer (1970), Ehrenfeld and Zacks (1961) and Zacks (1963, 1964) regarding invariance and randomization in fractional replication. It is shown that (i) the characteristic roots of the information matrix of a design in the general factorial relative to an admissible vector of effects remain invariant under a permutation of levels; (ii) the unbiased estimation of a linear function of an admissible vector of effects can be obtained under equal probability randomization. In addition some applications of the results are indicated.

Citation

Download Citation

J. N. Srivastava. B. L. Raktoe. H. Pesotan. "On Invariance and Randomization in Fractional Replication." Ann. Statist. 4 (2) 423 - 430, March, 1976. https://doi.org/10.1214/aos/1176343421

Information

Published: March, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0328.62048
MathSciNet: MR395094
Digital Object Identifier: 10.1214/aos/1176343421

Subjects:
Primary: 62K15
Secondary: 62J05

Keywords: admissible effects , Factorial , fractional replicate , information matrix , level permutations , linear estimation , Randomization

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.4 • No. 2 • March, 1976
Back to Top